MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML SALINE 3ML FILL; SALINE VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML SALINE 3ML FILL; SALINE VASCULAR ACCESS FLUSH
Model Number 306544
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(4).Investigation summary: a device history record review was performed for provided lot number 203206.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this incident, two photos were received for evaluation by our quality team.They show a syringe with pink color in the luer tip cap area.Investigation conclusion: based on the investigation and with the photo sample analysis the symptom reported by the customer is confirmed root cause description: without a physical sample available for investigation, a cause for the reported incident could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that a pink, foreign substance was found on the syringe 3ml saline 3ml fill hub.The following information was provided by the initial reporter: "pink substance on syringe hub".

Brand Name
SYRINGE 3ML SALINE 3ML FILL
Common Device Name
SALINE VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key11174418
Report Number1911916-2021-00031
Device Sequence Number3977277
Product Code NGT
UDI-Device Identifier30382903065449
UDI-Public30382903065449
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Model Number306544
Device Catalogue Number306544
Device Lot Number0203206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1